MathSciNet Relay Station
MathSciNet bibliographic data
MR2051152 22E35 (17B45 20G05)
Adler, Jeffrey D.; DeBacker, Stephen A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1861–1868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement